Alert archive / Montana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 85, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Aug 1, 2013, 3:40 PM MDT for Beaverhead County, Gallatin County, Madison County, Montana. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2013, 3:40 PM MDT (21:40 UTC)
- Expired
- Aug 1, 2013, 4:30 PM MDT
- In force
- 50 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Beaverhead County, MT, Gallatin County, MT, Madison County, MT
The radar
The Great Falls radar (KTFX), 198 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 3:55 PM MDT | TSTM WND GST 90 | 2 Ese Twin Bridges, MT | WIND GUST TO 90 MPH NEAR TWIN BRIDGES. |
| Aug 1, 3:58 PM MDT | TSTM WND DMG | Twin Bridges, MT | FIVE LARGE TREES RIPPED FROM THE GROUND POINTING EAST. PING-PONG SIZE HAIL ALSO REPORTED. |
| Aug 1, 3:58 PM MDT | HAIL 1.5 | Twin Bridges, MT | FIVE LARGE TREES RIPPED FROM THE GROUND POINTING EAST. PING-PONG SIZE HAIL ALSO REPORTED. |
| Aug 1, 4:00 PM MDT | HAIL 1 | Twin Bridges, MT | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 1:26 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
825
WUUS55 KTFX 012140
SVRTFX
MTC001-031-057-012230-
/O.NEW.KTFX.SV.W.0085.130801T2140Z-130801T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
340 PM MDT THU AUG 1 2013
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BEAVERHEAD COUNTY IN SOUTHWEST MONTANA...
WEST CENTRAL GALLATIN COUNTY IN SOUTHWEST MONTANA...
NORTHERN MADISON COUNTY IN SOUTHWEST MONTANA...
THIS INCLUDES THE CITY OF SHERIDAN...
* UNTIL 430 PM MDT
* AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 4 MILES WEST OF TWIN BRIDGES...MOVING NORTHEAST
AT 65 MPH.
* LOCATIONS IN THE WARNING INCLUDE HARRISON...PONY...SHERIDAN...
SILVER STAR...THREE FORKS AND TWIN BRIDGES.
THIS ALSO INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 70 AND 93.
THIS ALSO INCLUDES INTERSTATE 90 BETWEEN MILE MARKERS 278 AND 288.
THIS ALSO INCLUDES HIGHWAY 191 BETWEEN MILE MARKERS 70 AND 79.
THIS ALSO INCLUDES HIGHWAY 287 BETWEEN MILE MARKERS 56 AND 97.
HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MPH ARE LIKELY
WITH THIS STORM.
DAMAGING WINDS UP TO 70 MPH WERE REPORTED NEAR POLARIS WITH THIS
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING FOR SOUTHWESTERN MONTANA.
&&
LAT...LON 4571 11289 4575 11276 4564 11266 4570 11254
4576 11250 4575 11216 4584 11211 4586 11204
4586 11193 4583 11191 4579 11170 4589 11160
4595 11146 4600 11145 4554 11112 4529 11276
TIME...MOT...LOC 2140Z 247DEG 57KT 4556 11230
$$
MLV2 follow-up statements
014
WWUS55 KTFX 012211
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
411 PM MDT THU AUG 1 2013
MTC001-012220-
/O.CAN.KTFX.SV.W.0085.000000T0000Z-130801T2230Z/
BEAVERHEAD MT-
411 PM MDT THU AUG 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BEAVERHEAD
COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING FOR SOUTHWESTERN MONTANA.
LAT...LON 4576 11250 4575 11216 4584 11211 4586 11203
4586 11193 4583 11191 4579 11170 4589 11160
4595 11145 4598 11145 4597 11143 4554 11112
4536 11233
TIME...MOT...LOC 2210Z 247DEG 57KT 4574 11167
$$
MTC031-057-012230-
/O.CON.KTFX.SV.W.0085.000000T0000Z-130801T2230Z/
MADISON MT-GALLATIN MT-
411 PM MDT THU AUG 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR WEST CENTRAL GALLATIN AND NORTHERN MADISON COUNTIES...
AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR HARRISON...OR 30 MILES NORTHEAST OF SHERIDAN...MOVING
NORTHEAST AT 45 MPH.
THIS ALSO INCLUDES INTERSTATE 90 BETWEEN MILE MARKERS 278 AND 287.
THIS ALSO INCLUDES HIGHWAY 191 BETWEEN MILE MARKERS 71 AND 79.
THIS ALSO INCLUDES HIGHWAY 287 BETWEEN MILE MARKERS 57 AND 97.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLOW
CREEK...THREE FORKS...LOGAN...AMSTERDAM...CHURCH HILL AND GALLATIN
GATEWAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING FOR SOUTHWESTERN MONTANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO PING-PONG SIZE AND THUNDERSTORM WIND DAMAGE HAS BEEN
REPORTED IN TWIN BRIDGES WITH THIS STORM. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4576 11250 4575 11216 4584 11211 4586 11203
4586 11193 4583 11191 4579 11170 4589 11160
4595 11145 4598 11145 4597 11143 4554 11112
4536 11233
TIME...MOT...LOC 2210Z 247DEG 57KT 4574 11167
$$
MLV900
WWUS55 KTFX 012226
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
426 PM MDT THU AUG 1 2013
MTC031-057-012236-
/O.EXP.KTFX.SV.W.0085.000000T0000Z-130801T2230Z/
MADISON MT-GALLATIN MT-
426 PM MDT THU AUG 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL GALLATIN AND
NORTHERN MADISON COUNTIES WILL EXPIRE AT 430 PM MDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING FOR SOUTHWESTERN MONTANA.
LAT...LON 4576 11250 4575 11216 4584 11211 4586 11203
4586 11193 4583 11191 4579 11170 4589 11160
4595 11145 4598 11145 4597 11143 4554 11112
4536 11233
TIME...MOT...LOC 2226Z 247DEG 57KT 4583 11133
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:35 PM MDT, 1 hour 5 minutes earlier.
Area forecast discussion, Aug 1, 2:35 PM MDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 235 PM MDT Thu Aug 1 2013 .DISCUSSION... Tonight through Saturday...Thunderstorms are developing across southwest and central Montana this afternoon and some storms may be severe through this evening. A Severe Thunderstorm Watch is in effect for much of central and southwest Montana until 10 pm this evening. Large hail, damaging winds, frequent dangerous cloud-to- ground lightning and heavy rain are possible with these storms. As moisture continues to spread into north-central Montana and easterly winds promote upslope flow tonight, precipitation will become more widespread and heavier, especially along eastern slopes of the Rocky Mountain Front including Glacier National Park. Heavy rain could cause ponding on roadways, rapid runoff and possible debris flows and flash flooding in recent burn areas and as a result have issued a Flood Watch for areas along the Rocky Mountain Front and adjacent plains. The heaviest rainfall is expected tonight through Friday. Rain will continue, heavy at times across north-central Montana through Friday as an upper- level area of low pressure continues to move into the Northern Rockies. Isolated thunderstorms are also possible on Friday, however severe weather is not anticipated. Across southwest Montana, precipitation chances will be lower as a dry slot moves over this area. Cooler temperatures 10 to 15 degrees below seasonal averages are also expected on Friday. Rain will gradually taper Friday night from south to north with lingering showers on Saturday along the Hi-Line and mountains along the Rocky Mountain Front and central Montana. Temperatures will remain 5 to 10 degrees below seasonal averages on Saturday. MLV Saturday Night through Thursday...GFS/ECMWF/GEM models are in good agreement with the forecast solution through Monday. However, after that point the GFS/ECMWF models keep the area under a west-northwest flow aloft, while the GEM model keeps weak high pressure in place. With the GEM consistently being the outlier for the past few nights, will continue to rely more on a GFS/ECMWF compromise solution. The shortwave trough over northern Montana Saturday night will move east of the area on Sunday, allowing the upper level ridge of high pressure to rebuild into the region. Therefore, will keep a good chance of showers/thunderstorms over the forecast area for Saturday night, but decrease to a slight chance for most of the area on Sunday. An area of low pressure will swing southwest out of Hudson Bay onto the Canadian Prairies, shifting the flow aloft more west-northwesterly over the forecast area. This will keep the pattern unsettled for the remainder of the period. A series of weak disturbances with associated frontal boundaries will move through the flow. This will keep winds light and northerly or easterly for the bulk of the period. These upsloping winds will keep a moderate chance of showers/thunderstorms over north central and central Montana, but there will be a lesser chance over southwest Montana due to less of an upsloping effect there. Temperatures will warm to near seasonal averages through Monday with the rebuilding ridge, but they will cool back to around 5 degrees below normal for the remainder of the period due to the shift in the flow aloft. Coulston && .AVIATION... UPDATED 1755Z. VFR conditions are generally expected across the forecast through around 00Z, but ceilings will likely become closer to MVFR after 00Z, especially over north central and central Montana. Mid/lower level moisture will increase from the southwest through 12Z Friday as a low pressure system approaches Montana from the west. Scattered showers across the area will become more widespread with embedded thunderstorms this afternoon as the flow aloft becomes more unstable. A jet streak will move into southwest Montana (KHLN KBZN) for the 18Z to 06Z period as well, which may cause some thunderstorms to become severe with strong wind gusts and hail. After 00Z, precipitation will become less showery and more persistent over north central and central Montana (along and north of a KHLN-KLWT line), but the airmass will remain unstable enough to possibly support continued embedded thunderstorms. Drier air moves into southwestern MT after 12Z Friday while showers continue over north central MT. Coulston/Nutter && .HYDROLOGY... A significantly wetter and stronger than seasonal normal storm system will move through the area Thursday through Saturday...bringing the potential for over an inch of rain across the Rocky Mountain front and adjacent high plains. Some areas...especially in the mountains may see significantly higher amounts...leading to a potential for flash flooding. && .PRELIMINARY POINT TEMPS/POPS... GTF 52 68 48 73 / 100 80 60 50 CTB 51 61 46 69 / 90 90 90 60 HLN 55 74 52 79 / 90 70 60 30 BZN 50 76 46 79 / 60 40 30 30 WEY 39 70 34 75 / 40 20 20 10 DLN 48 75 45 79 / 70 20 30 20 HVR 55 64 48 73 / 80 80 60 60 LWT 52 66 46 70 / 70 70 60 50 && .TFX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH from 6 PM MDT this evening through late Friday night Cascade...Central and Southern Lewis and Clark...Eastern Glacier...Eastern Pondera...Eastern Teton...Northern Rocky Mountain Front...Southern Rocky Mountain Front. SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening Beaverhead...Broadwater...Cascade...Central and Southern Lewis and Clark...Fergus...Gallatin...Jefferson...Judith Basin... Madison...Meagher...Southern Rocky Mountain Front. && weather.gov/greatfalls
Hazardous weather outlook, Aug 1, 2:12 PM MDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 212 PM MDT THU AUG 1 2013 MTZ009-010-012-014-046-048-049-022015- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- 212 PM MDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE NIGHT. A FEW THUNDERSTORMS COULD BECOME STRONG. A FLOOD WATCH FOR HEAVY RAIN POTENTIAL IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLOOD WATCH FOR HEAVY RAIN POTENTIAL IS IN EFFECT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF SEVERE WEATHER OR FLOODING ARE GREATLY APPRECIATED. MTZ008-015-050>055-022015- BEAVERHEAD-MADISON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER- MEAGHER-GALLATIN- 212 PM MDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE NIGHT. A FEW THUNDERSTORMS COULD BECOME STRONG. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF SEVERE WEATHER OR FLOODING ARE GREATLY APPRECIATED. MTZ011-013-044-045-047-022015- HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- 212 PM MDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF SEVERE WEATHER OR FLOODING ARE GREATLY APPRECIATED.
In the hours before
Local storm report, Aug 1, 3:13 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
313 PM MDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 3 NNE POLARIS 45.41N 113.11W
08/01/2013 M0.50 INCH BEAVERHEAD MT TRAINED SPOTTER
THUNDERSTORM WIND GUSTS ESTIMATED AT 70 MPH. DIME-SIZED
HAIL REPORTED.
0310 PM TSTM WND GST 3 NNE POLARIS 45.41N 113.11W
08/01/2013 E70 MPH BEAVERHEAD MT TRAINED SPOTTER
THUNDERSTORM WIND GUSTS ESTIMATED AT 70 MPH. DIME-SIZED
HAIL REPORTED.
&&
MLVLocal storm report, Aug 1, 3:19 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
319 PM MDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG HELENA 46.60N 112.02W
08/01/2013 LEWIS AND CLARK MT PUBLIC
TREES DOWN WIND SPEED UNKNOWN
&&
BLANKLocal storm report, Aug 1, 3:22 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
322 PM MDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 12 NE EAST HELENA 46.70N 111.73W
08/01/2013 M0.70 INCH LEWIS AND CLARK MT TRAINED SPOTTER
DIME SIZED HAIL COVERING THE GROUND. HEAVY RAIN.
&&
NJLLocal storm report, Aug 1, 3:23 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
323 PM MDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND GST 3 WNW EAST HELENA 46.61N 111.96W
08/01/2013 M55 MPH LEWIS AND CLARK MT ASOS
&&
BLANKSpecial weather statement, Aug 1, 3:32 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 332 PM MDT THU AUG 1 2013 MTZ014-052-012200- CENTRAL AND SOUTHERN LEWIS AND CLARK MT-JEFFERSON MT- 332 PM MDT THU AUG 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN LEWIS AND CLARK AND NORTHERN JEFFERSON COUNTIES UNTIL 400 PM MDT... AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BASIN...OR 8 MILES NORTHWEST OF BOULDER... MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... WICKES... CORBIN... CLANCY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT THURSDAY EVENING FOR SOUTHWESTERN MONTANA. LAT...LON 4659 11209 4636 11179 4618 11223 4634 11242 TIME...MOT...LOC 2132Z 228DEG 27KT 4634 11222 NL
Local storm report, Aug 1, 3:34 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
334 PM MDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND GST 6 SE JACKSON 45.32N 113.31W
08/01/2013 M55 MPH BEAVERHEAD MT MESONET
55 MPH WIND GUST AT BIG HOLE PASS.
&&
NJLThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 12:29 PM MDT | Flood Watch | TFX | 40 hr | |
| Aug 1, 2:06 PM MDT | Special Weather Statement | TFX | Jefferson | 39 min |
| Aug 1, 2:21 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead | 39 min |
| Aug 1, 2:44 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Cascade, Jefferson, Lewis and Clark | 46 min |
| Aug 1, 2:56 PM MDT | Special Weather Statement | TFX | Jefferson | 49 min |
| Aug 1, 2:56 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead, Madison | 49 min |
| Aug 1, 3:30 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Cascade, Lewis and Clark, Meagher | 45 min |
| Aug 1, 3:32 PM MDT | Special Weather Statement | TFX | Jefferson | 28 min |
| Aug 1, 4:00 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Jefferson, Lewis and Clark | 45 min |
| Aug 1, 4:15 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Judith Basin, Meagher | 45 min |
| Aug 1, 4:26 PM MDT | Special Weather Statement | TFX | Jefferson | 49 min |
| Aug 1, 4:26 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Gallatin, Jefferson, Madison | 49 min |
| Aug 1, 4:41 PM MDT | Special Weather Statement | TFX | Meagher | 49 min |
| Aug 1, 4:57 PM MDT | Special Weather Statement | TFX | Gallatin | 48 min |
| Aug 1, 5:05 PM MDT | Severe Thunderstorm Warning | TFX | Gallatin | 40 min |
| Aug 1, 5:27 PM MDT | Special Weather Statement | TFX | Broadwater | 33 min |
| Aug 1, 5:39 PM MDT | Severe Thunderstorm Warning | TFX | Gallatin, Meagher | 51 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.